OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 67, Iss. 5 — May. 1, 1977
  • pp: 699–700

Gaussian beam modes by multipoles with complex source points

S. Y. Shin and L. B. Felsen  »View Author Affiliations


JOSA, Vol. 67, Issue 5, pp. 699-700 (1977)
http://dx.doi.org/10.1364/JOSA.67.000699


View Full Text Article

Acrobat PDF (524 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

It is shown that the complex Hermite-Gaussian wave functions proposed by Siegman can be generated in a straightforward manner by assigning complex locations to the source points in a multipole expansion of an optical field.

© 1977 Optical Society of America

Citation
S. Y. Shin and L. B. Felsen, "Gaussian beam modes by multipoles with complex source points," J. Opt. Soc. Am. 67, 699-700 (1977)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-67-5-699


Sort:  Author  |  Journal  |  Reset

References

  1. L. B. Felsen, J. Opt. Soc. Am. 66, 751, 1976.
  2. G. A. Deschamps, Electron. Lett. 7, 684, 1971.
  3. J. A. Arnaud, Appl. Opt. 8, 1909, 1969.
  4. A. E. Siegman, J. Opt. Soc. Am. 63, 1093, 1973.
  5. Y. W. M. Antar and W. M. Boerner, IEEE Trans. Antennas Propagat. AP-22, 837, 1974.
  6. J. A. Arnaud, J. Opt. Soc. Am. 61, 751, 1971.

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited